# SDR SWAA2013093020560

- Difficulty date: August 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,941 hours, 50,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6560580
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURVED CORRUGATED PANEL CRACKED LOCATED BETWEEN BS 720 TO BS 727 RBL 6.10 KEEL BEAM.  R & R PANEL IAW SRM & DRAWING.
